# SDR UPS03840478

- Difficulty date: April 2, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 56168692
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  NR 3 FUEL TANK STRINGER 74 STRAP CRACKED STA XRS 22 ACCESS PANEL 506C.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D. FABBED 1 EA FITTING P/ N 5616869-2 FROM 7075-T6511 BAR STOCK PO 334935 IAW DAC  5616869. L OCATED DRILLED DEBURRED IAW DC8 SRM 51-1-24. ALODINED & PRIMED IAW D C8 SRM 51-1-8. INSTALLED IAW DC8 SRM 51-1-20D. LEAK CHECK TO BE ACCO MPLISHED ON UPS TASK CARD NO 8000 ITEM 38.
